MathSciNet Relay Station
MathSciNet bibliographic data
MR1968566 (2004c:34044) 34B10
He, Xiaoming; Ge, Weigao Existence of three solutions for a quasilinear two-point boundary value problem. Comput. Math. Appl. 45 (2003), no. 4-5, 765–769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement